On the linear complexity and multidimensional distribution of congruential generators over elliptic curves

Florian Hess*, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

30 Citations (Scopus)

Abstract

We show that the elliptic curve analogue of the linear congruential generator produces sequences with high linear complexity and good multidimensional distribution.

Original languageEnglish
Pages (from-to)111-117
Number of pages7
JournalDesigns, Codes and Cryptography
Volume35
Issue number1
DOIs
Publication statusPublished - Apr 2005

Fingerprint

Dive into the research topics of 'On the linear complexity and multidimensional distribution of congruential generators over elliptic curves'. Together they form a unique fingerprint.

Cite this